# SDR DALA2019090905223

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 67,241 hours, 25,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 698, L/P 1259459) DURING 2L DOOR EMERGENCY TRIGGER MECHANISM INSPECTION FOUND CRACK IN DOOR FRAME. REF EM 5210-01065 L2 DOOR OUT OF SRM 52-10-02 FIG 101 ALLOWABLE DAMAGE LIMITS. REMOVED L2 SERVICE DOOR REF AMM 52-11-01. INSTALL REPLACEMENT L2 SERVICE DOOR PER AMM 52-11-01 STEP G COMPLETED DOOR ADJ/RIG PER AMM 52-11-01. INSTALLED L2 DOOR SLIDE ASSY PER WORK CARD 2566-9001-2L.
